Hello people, I'm new to this forum, sorry for no introduction.
It's been 2 months since I took influenza vaccine and I'm having strange symptoms. I can't explain in details as I don't understand what is happening very well. I'm going to doctors but they are having a hard time finding what is happening to me. Maybe because the medical system is not so advanced here in my country or their not taking me serious. Luckly I found the forum while reading a bit about what could happened.
Everything started to suddenly happen the same week when I took the influenza vaccine and my life is changed for the time. I'm feeling big weakness and tiredness all the time, I don't have my full force in arms and legs anymore, but I still can walk and move with cordination. Light looks way brighter than before, maybe some sensivity to it. My pupils are looking more dilated and I'm peeing from 10 to 15 times a day. I used to do it 1-2 times/day before this.
The most scarry stuff is the mental tiredness and this feeling I'm not full conscious as before. I'm having a hard time sleeping (I used to sleep a lot if I had time, but now I'm sleeping like 3-4 hours day with a lot of interruptions) my concentration is gone and I'm forgetting a lot of what is happening daily. I have a bit of headache and I'm chewing with not reason.
Now for the exams I made with the doctors: they found no anemia, diabetes or bad nutrition on blood exams, but some liver problem probably caused by the vaccine (all the other causes were discarded by the doctor). The strange fact is that what I'm feeling is not caused by the liver problem as the doctor said. I made a tomography and it showed nothing too.
This is all I can say for now. I would like to know if there is something I can ask the doctors this week, like exams and questions about my state.
Thanks a lot for reading and maybe posting some information, this will help me so much!